Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An iterative solution of a variational inequality for certain monotone operators in Hilbert space


Author: Ronald E. Bruck Jr.
Journal: Bull. Amer. Math. Soc. 81 (1975), 890-892
MSC (1970): Primary 47H05, 47H10
DOI: https://doi.org/10.1090/S0002-9904-1975-13874-2
Corrigendum, Volume 81: Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 353--353
MathSciNet review: 0383159
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis and F. E. Browder, Equations integrales non linéaires du type Hammerstein, C. R. Acad. Sci. Paris SéV. A-B 279 (1974), A1-A2. MR 380534
  • 2. H. Brezis and F. E. Browder, Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974), 567-572. MR 338855
  • 3. F. E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100 (1967), 201-225. MR 35 #5984. MR 215141
  • 4. F. E. Browder, Nonlinear variational inequalities and maximal monotone mappings in Banach spaces, Math. Ann. 183 (1969), 213-231. MR 42 #6661. MR 271780
  • 5. F. E. Browder and W. V. Petryshn, Construction of fixed points of nonlinear mappings in Hubert space, J. Math. Anal. Appl. 20 (1967), 197-228. MR 36 #747. MR 217658
  • 6. R. E. Bruck, Jr., Asymptotic convergence of nonlinear contraction semigroups in Hilbert space, J. Functional Analysis 18 (1975), 15-26. MR 377609
  • 7. R. E. Bruck, Jr., The iterative solution of the equation $y\in x+Tx$ for a monotone operator T in Hilbert space, Bull. Amer. Math. Soc. 79 (1973), 1258-1261. MR 48 #7034. MR 328692
  • 8. R. E. Bruck, Jr., A strongly convergent iterative solution of $0\in U(x)$ for a maximal monotone operator U in Hubert space, J. Math. Anal. Appl. 48 (1974), 114-126. MR 361941
  • 9. A. A. Goldstein, Convex programming in Hilbert space, Bull. Amer. Math. Soc. 70 (1964), 709-710. MR 29 #3262. MR 165982
  • 10. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969. MR 41 #4326. MR 259693
  • 11. Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 35 #2183. MR 211301

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47H10

Retrieve articles in all journals with MSC (1970): 47H05, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13874-2

American Mathematical Society